Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 23, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Aug 15, 2012, 3:06 AM CDT for 5 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2012, 3:06 AM CDT (08:06 UTC)
- Expired
- Aug 15, 2012, 7:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Collin County, TX, Dallas County, TX, Denton County, TX, Tarrant County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 62 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3768 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
845
WGUS54 KFWD 150806
FFWFWD
TXC085-113-121-439-497-151200-
/O.NEW.KFWD.FF.W.0023.120815T0806Z-120815T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
306 AM CDT WED AUG 15 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS
NORTHERN DALLAS COUNTY IN NORTH CENTRAL TEXAS
SOUTHERN DENTON COUNTY IN NORTH CENTRAL TEXAS
NORTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS
SOUTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 700 AM CDT
* AT 305 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL FROM RHOME...TO JUSTIN...TO
LEWISVILLE...TO PLANO AND CARROLLTON...MOVING EAST AT 10 MPH.
VERY HEAVY RAINS TO BETWEEN 2 AND 3 INCHES HAVE ALREADY FALLEN
ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL BETWEEN 1
AND 2 INCHES WILL RESULT IN FLASH FLOODING THROUGH 700 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...HASLET...JUSTIN...NORTHLAKE...CORRAL CITY...ROANOKE...
ARGYLE...KELLER...TROPHY CLUB...BARTONVILLE...SOUTHLAKE...DOUBLE
OAK...COPPER CANYON...CORINTH...FLOWER MOUND...SHADY SHORES...
HIGHLAND VILLAGE...LAKE DALLAS...HICKORY CREEK...GRAPEVINE...
LEWISVILLE...LAKE LEWISVILLE...COPPELL...LITTLE ELM...HACKBERRY...
IRVING...THE COLONY...HEBRON...CARROLLTON...FARMERS BRANCH...
FRISCO...ADDISON...PLANO...RICHARDSON...PARKER...MURPHY...GARLAND
AND ALLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION. BE ESPECIALLY CAUTIOUS AT NIGHT
WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IT IS
VERY DIFFICULT AT NIGHT TO TELL HOW MUCH WATER IS ON THE ROADS OR IF
THE ROAD HAS BEEN DAMAGED OR WASHED AWAY.
&&
LAT...LON 3318 9684 3313 9659 3289 9660 3285 9703
3302 9753 3321 9754
$$2 follow-up statements
019
WGUS74 KFWD 151003
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
503 AM CDT WED AUG 15 2012
TXC085-113-121-439-497-151200-
/O.CON.KFWD.FF.W.0023.000000T0000Z-120815T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-DENTON TX-TARRANT TX-WISE TX-COLLIN TX-
503 AM CDT WED AUG 15 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHWESTERN COLLIN...SOUTHEASTERN WISE...NORTHEASTERN TARRANT...
SOUTHERN DENTON AND NORTHERN DALLAS COUNTIES...
AT 500 AM CDT...THE HEAVY RAINS THAT AFFECTED THE WARNING AREA
EARLIER THIS MORNING HAD SHIFTED SOUTH OF THE AREA. A FEW SHOWERS
WITH LIGHT RAIN CONTINUED ACROSS COLLIN COUNTY...BUT THE HEAVY RAINS
HAVE ENDED ACROSS THE WARNING AREA.
RADAR RAINFALL ESTIMATES INDICATE 2 TO 3 INCHES OF RAIN FELL ACROSS
MUCH OF THE WARNING AREA...WITH LOCAL AMOUNTS BETWEEN 4 AND 5 INCHES
REPORTED. RUNOFF FROM THAT RAINFALL COULD STILL CAUSE FLOODING
PROBLEMS EARLY THIS MORNING. STANDING WATER IN LOW LYING AREAS MAY
ALSO POSE A HAZARD TO DRIVERS EARLY THIS MORNING.
SOME LOCATIONS THAT MAY BE AFFECTED BY FLOODING EARLY THIS MORNING
INCLUDE JUSTIN...FLOWER MOUND...AND PLANO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3318 9684 3313 9659 3289 9660 3285 9703
3302 9753 3321 9754
$$572
WGUS74 KFWD 151152
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 AM CDT WED AUG 15 2012
TXC085-113-121-439-497-151201-
/O.EXP.KFWD.FF.W.0023.000000T0000Z-120815T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-DENTON TX-TARRANT TX-WISE TX-COLLIN TX-
652 AM CDT WED AUG 15 2012
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN COLLIN...SOUTHEASTERN
WISE...NORTHEASTERN TARRANT...SOUTHERN DENTON AND NORTHERN DALLAS
COUNTIES EXPIRES AT 700 AM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
SOME LIGHT TO MODERATE RAINFALL WILL CONTINUE ACROSS PARTS OF THE
AREA THIS MORNING...BUT THE THREAT FOR HEAVY RAINFALL AND ADDITIONAL
FLOODING HAS DIMINISHED.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3318 9684 3313 9659 3289 9660 3285 9703
3302 9753 3321 9754
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 11:36 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Aug 14, 11:36 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1136 PM CDT TUE AUG 14 2012 .AVIATION... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS THE METROPLEX TAF SITES...AND WE SHOULD CONTINUE TO SEE ACTIVITY THROUGH THE NEXT 3-4 HOURS. THUNDERSTORM ACTIVITY WILL NOT BE CONSTANT AND WILL TEMPO -TSRA UNTIL 9Z AND CARRY VCTS UNTIL 11Z. WINDS REMAIN GUSTY WITH THUNDERSTORMS AND WILL KEEP THE VRB20G30KT ONGOING IN THE TEMPO GROUP. AFTER RAIN ENDS...SURFACE WINDS WILL PREVAIL FROM THE SOUTH ONCE AGAIN WITH SPEEDS 10-20 KNOTS TOMORROW AFTERNOON. HIGH CLOUDS WILL REMAIN AROUND THE AREA. 85/NH && .PREV DISCUSSION... /ISSUED 335 PM CDT TUE AUG 14 2012/ OLD FRONTAL BOUNDARY HAS SURGED NORTHWARD DURING THE DAY TODAY IN RESPONSE TO DEEPENING SURFACE LOW PRESSURE OVER NORTHWEST TEXAS. DEWPOINTS THAT WERE IN THE UPPER 30S AND LOW 40S YESTERDAY ARE NOW IN THE UPPER 50S TO LOW 60S ACROSS MOST OF NORTH TEXAS. THE LAST SEVERAL FRAMES OF VISIBLE SATELLITE IMAGERY SHOWS AN EXPANSIVE CU FIELD EXTENDING FROM THE TX PANHANDLE ACROSS NORTH TEXAS INTO LOUISIANA. THE MOST CONGESTED CU APPEARS TO BE ACROSS OUR FAR NORTHWEST COUNTIES WHERE A FEW SHOWERS HAVE DEVELOPED. THUNDERSTORMS ARE ALREADY ONGOING ACROSS THE PANHANDLE. THIS WHOLE AREA IS CHARACTERIZED BY MODERATE HIGH BASED INSTABILITY ON THE ORDER OF 1500-2000J/KG ALONG WITH VERY STEEP LOW LEVEL LAPSE RATES. FOCUS FOR CONVERGENCE IS THE OLD FRONTAL BOUNDARY AND LARGE SCALE FORCING FOR ASCENT WILL BE INCREASING WITH THE APPROACH OF A S/W TROF MOVING OUT OF WESTERN KANSAS. WITH TEMPERATURES NOW IN THE LOW 100S IN MANY AREAS...THUNDERSTORMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND INTENSITY AS UPPER FORCING OVERSPREADS THE AREA. INITIAL DEVELOPMENT SHOULD REMAIN OFF TO THE NORTHWEST AND SPREAD SOUTHEAST WITH TIME. LOCALLY RUN SEVERE WX PARAMETERS INDICATE DEEP LAYER SHEAR OF AROUND 30KTS WHICH WILL BE SUFFICIENT FOR AT LEAST SOME ORGANIZED CLUSTERS OF SEVERE STORMS THROUGH TONIGHT. HAVE FOLLOWED CLOSELY THE HIGH RES GUIDANCE OF THE TTU 3KM WRF AND SPC 4KM WRF...AND WILL SHOW INCREASING POPS THROUGH THE LATE EVENING. GIVEN THE VERY STEEP LOW LEVEL LAPSE RATES WITH TEMP/DEWPOINT SPREADS APPROACHING 50 DEGREES...DAMAGING DOWNBURST WINDS WILL BE THE MAIN THREAT WITH ANY STORMS. ANY ORGANIZED CONVECTION WILL POSE AN ENHANCED WIND THREAT AND POSSIBILITY OF SEVERE HAIL. MOST OF THE ACTIVITY IS EXPECTED TO REMAIN ACROSS THE NORTHERN HALF OF THE CWA THROUGH THE OVERNIGHT HOURS AND WILL SHOW POPS TAPERING OFF TOWARD MORNING. PARTLY CLOUDY SKIES ARE EXPECTED ON WEDNESDAY WITH HIGHS AGAIN NEAR 100 DEGREES IN MOST AREAS. THERE IS A LITTLE UNCERTAINTY AS TO THE POP FORECAST BY LATE TOMORROW AFTERNOON AND TOMORROW NIGHT AS THE FRONTAL BOUNDARY WILL STILL BE AROUND...ALTHOUGH MUCH MORE DIFFUSE. SOME OF THE GUIDANCE IS GENERATING ANOTHER CLUSTER OF THUNDERSTORMS AND MOVING THEM IN OUR GENERAL DIRECTION. AT THIS TIME WILL LEAVE THE POPS OUT FOR TOMORROW NIGHT INTO EARLY THURSDAY BUT THIS MAY NEED TO BE ADJUSTED IF A MORE NOTABLE FORCING MECHANISM CAN BE IDENTIFIED WITHIN THE NORTHWEST FLOW. SIMILAR TO TODAY...ANY STORMS THAT DEVELOP WOULD POSE A DAMAGING WIND THREAT GIVEN STEEP LOW LEVEL LAPSE RATES. STILL ON TAP ARE THE COOLER TEMPERATURES AND INCREASING RAIN CHANCES FOR THE END OF THE WEEK AND UPCOMING WEEKEND. MEDIUM RANGE GUIDANCE STILL SHOWING AMPLIFICATION OF THE UPSTREAM RIDGE OVER THE WESTERN US. THIS WILL ALLOW A DEEP TROF TO DIG ACROSS THE EASTERN US SENDING A STRONG COLD FRONT...FOR THIS TIME OF THE YEAR... INTO NORTH TEXAS. THE FRONT SHOULD BE APPROACHING THE AREA BY FRIDAY BUT WITH STRENGTHENING NORTHWEST FLOW ALOFT...PLENTY OF MOISTURE AND THE BOUNDARY...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. FRONTAL BOUNDARY IS EXPECTED TO HANG UP ACROSS NORTH TEXAS THIS WEEKEND. THIS WILL LIKELY PROVIDE SEVERAL OPPORTUNITIES FOR RAINFALL THROUGH SUNDAY. FOR NOW WILL KEEP THE 30/40 POPS GOING THROUGH THE WEEKEND AND SHOW TEMPS COOLING INTO THE LOWER 90S. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 76 99 78 99 76 / 50 10 10 10 20 WACO, TX 77 101 76 100 74 / 10 10 10 10 10 PARIS, TX 72 95 74 96 72 / 60 20 10 20 30 DENTON, TX 74 99 76 98 73 / 60 20 10 20 30 MCKINNEY, TX 74 98 77 98 74 / 60 20 10 20 30 DALLAS, TX 76 99 79 99 76 / 50 10 10 10 20 TERRELL, TX 75 97 76 98 74 / 50 10 10 10 20 CORSICANA, TX 75 97 75 98 74 / 30 10 10 10 10 TEMPLE, TX 75 100 76 100 73 / 10 10 10 10 10 MINERAL WELLS, TX 74 99 75 98 72 / 50 10 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 85/85
Hazardous weather outlook, Aug 14, 11:39 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1139 PM CDT TUE AUG 14 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160445- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1139 PM CDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT ALONG AND NORTH OF A LINE FROM COMANCHE...TO WACO...TO PALESTINE. THE BULK OF THE RAINFALL WILL REMAIN NORTH OF INTERSTATE 20. SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS...LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS WILL LINGER ON WEDNESDAY...MAINLY NORTH OF INTERSTATE 20. BREEZY CONDITIONS ON WEDNESDAY AND THURSDAY MAY RESULT IN ELEVATED FIRE WEATHER CONCERNS...GENERALLY WEST OF THE INTERSTATE 35 CORRIDOR AND SOUTH OF THE INTERSTATE 20 CORRIDOR. LOW THUNDERSTORM CHANCES WILL RETURN TO THE NORTHERN PORTIONS OF NORTH TEXAS THURSDAY AFTERNOON AND INCREASE REGION-WIDE THURSDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 14, 10:00 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT TUE AUG 14 2012
TXZ095-106-150330-
DELTA TX-LAMAR TX-
1000 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL DELTA COUNTY
SOUTHWESTERN LAMAR COUNTY
AT 1001 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTH OF COMMERCE...MOVING NORTHEAST AT
15 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3351 9548 3335 9576 3351 9586 3355 9585
3370 9562
TIME...MOT...LOC 0301Z 238DEG 12KT 3349 9577
82/JLDSpecial weather statement, Aug 14, 10:25 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CDT TUE AUG 14 2012
TXZ101-102-150400-
JACK TX-WISE TX-
1025 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN JACK COUNTY
WESTERN WISE COUNTY
AT 1025 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF JACKSBORO...MOVING EAST AT 20
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRIDGEPORT...CHICO...AND
COTTONDALE.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3300 9756 3300 9803 3333 9821 3344 9778
3343 9774
TIME...MOT...LOC 0325Z 255DEG 19KT 3324 9799
82/JLDSpecial weather statement, Aug 14, 10:31 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT TUE AUG 14 2012
TXZ095-106-150400-
DELTA TX-LAMAR TX-
1031 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN DELTA COUNTY
SOUTHERN LAMAR COUNTY
AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF PARIS...MOVING EAST AT 10
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...COOPER AND DEPORT.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3337 9531 3336 9534 3337 9541 3335 9549
3336 9572 3352 9576 3369 9531
TIME...MOT...LOC 0331Z 257DEG 10KT 3347 9565
82/JLDSpecial weather statement, Aug 15, 1:08 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
108 AM CDT WED AUG 15 2012
TXZ103-150630-
DENTON TX-
108 AM CDT WED AUG 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN DENTON COUNTY
AT 107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF TROPHY CLUB...MOVING EAST AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...
FLOWER MOUND...HIGHLAND VILLAGE...LAKE DALLAS...LEWISVILLE...LITTLE
ELM...ROANOKE...THE COLONY...TROPHY CLUB AND LAKE LEWISVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL AND WIND
GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3313 9683 3299 9685 3299 9703 3298 9703
3299 9728 3317 9729 3322 9684
TIME...MOT...LOC 0607Z 280DEG 14KT 3308 9717Special weather statement, Aug 15, 1:30 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
130 AM CDT WED AUG 15 2012
TXZ103-118-119-150700-
DALLAS TX-DENTON TX-TARRANT TX-
130 AM CDT WED AUG 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN DALLAS COUNTY
SOUTHEASTERN DENTON COUNTY
NORTHEASTERN TARRANT COUNTY
AT 128 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM BETWEEN HIGHLAND VILLAGE AND SOUTHLAKE...MOVING
EAST AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE
ADDISON...BARTONVILLE...CARROLLTON...COPPELL...FARMERS BRANCH...
GRAPEVINE...IRVING...LEWISVILLE...SOUTHLAKE...THE COLONY...TROPHY
CLUB AND LAKE LEWISVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL AND WIND GUSTS
TO 45 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3299 9685 3299 9682 3286 9681 3282 9718
3309 9721 3314 9684
TIME...MOT...LOC 0628Z 279DEG 15KT 3301 9705Special weather statement, Aug 15, 2:06 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 206 AM CDT WED AUG 15 2012 TXZ118>121-150800- DALLAS TX-KAUFMAN TX-ROCKWALL TX-TARRANT TX- 206 AM CDT WED AUG 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... DALLAS COUNTY NORTHWESTERN KAUFMAN COUNTY ROCKWALL COUNTY NORTHEASTERN TARRANT COUNTY AT 206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL OVER GRAPEVINE...EULESS AND IRVING...MOVING EAST AT 25 TO 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...BALCH SPRINGS... BEDFORD...COCKRELL HILL...COMBINE...COPPELL...CRANDALL...DALLAS... EULESS...FARMERS BRANCH...FATE...FORNEY...GARLAND...GRAPEVINE... HEATH...HIGHLAND PARK...HUTCHINS...IRVING...MESQUITE...RICHARDSON... ROCKWALL...ROWLETT...SACHSE...SEAGOVILLE...SUNNYVALE AND UNIVERSITY PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS CLUSTER OF STORMS. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3297 9631 3254 9645 3273 9714 3298 9713 TIME...MOT...LOC 0706Z 277DEG 26KT 3284 9694
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:02 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 58 min |
| Aug 14, 7:06 PM CDT | Special Weather Statement | FWD | Denton | 54 min |
| Aug 14, 7:11 PM CDT | Special Weather Statement | FWD | Fannin | 64 min |
| Aug 14, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Young | 58 min |
| Aug 14, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 62 min |
| Aug 14, 7:45 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Aug 14, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 66 min |
| Aug 14, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 50 min |
| Aug 14, 8:28 PM CDT | Special Weather Statement | FWD | Cooke | 32 min |
| Aug 14, 8:37 PM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| Aug 14, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 48 min |
| Aug 14, 8:49 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Aug 14, 9:00 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 30 min |
| Aug 14, 9:15 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 30 min |
| Aug 14, 9:17 PM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Aug 14, 9:44 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 61 min |
| Aug 14, 9:45 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 30 min |
| Aug 14, 10:00 PM CDT | Special Weather Statement | FWD | Delta | 30 min |
| Aug 14, 10:25 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Aug 14, 10:31 PM CDT | Special Weather Statement | FWD | Delta | 29 min |
| Aug 15, 12:41 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| Aug 15, 1:08 AM CDT | Special Weather Statement | FWD | Denton | 22 min |
| Aug 15, 1:30 AM CDT | Special Weather Statement | FWD | Denton | 30 min |
| Aug 15, 1:36 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Jack, Rockwall, Tarrant and 1 more | 4 hr |
| Aug 15, 2:06 AM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 54 min |
| Aug 15, 3:22 AM CDT | Areal Flood Advisory | FWD | Palo Pinto, Parker | 3 hr |
| Aug 15, 3:23 AM CDT | River Flood Warning | FWD | Dallas | 3 hr |
| Aug 15, 3:57 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.